The buspar helps but I still fear having panic attacks like I did before is this normal?
I felt the same way the first two times trying buspar.. I'm used to benzos. Try to reduce your lighting and sound to a bare minimum or off until your body gets used to buspar. This seemed to help me with the medication.
-First time I took it was at work.. (office, high stress)
-Second time was in hospital
-Now, tried it... (months and months in between periods).. And im home. (Bedroom, dark, more relaxed)
**noticed soon after taking buspar, I had to reduce brightness on my phone drasticly to view it comfortably.. Turned off all electronics soon after ;) anxiety reduced, drasticly!!!
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on buspar for months now and the other day I woke up and was very dizzy. The very first?
Posted 5 May 2010 • 1 answer
Posted 10 Dec 2010 • 2 answers
Posted 18 Sep 2012 • 4 answers
Posted 12 Feb 2013 • 3 answers
Posted 12 Jul 2016 • 1 answer